# SDR UALA2011091605010

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FUSELAGE SKIN DENT JUST FWD OF AFT CARGO DOOR.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER AND FILLER PER REO G14013, REV B ON NON ROUTINE 23688.
